# SDR AALA20110215TUL03

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 61,575 hours, 21,179 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 26D EMERGENCY LIGHT INOPERATIVE. SECURED LOOSE CONNECTOR AT SIDEWALL FOR EMERGENCY LIGHT ON SEAT 26D.  OPS CHECK NORMAL.
